# SDR ASAA201805214707

- Difficulty date: May 20, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 40,999 hours, 12,121 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Tie Rod
- Part number: 332A29307
- Condition: Cracked
- Location: Nr 2 Eng Case
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FORWARD TIE ROD ON LOWER PNEUMATIC STARTER DUCT IS CRACKED THROUGH.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 2 ENGINE FORWARD TIE ROD IAW 71-00-02 FIG 25-1.
